# SDR DALA2024060505795

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Part number: UNKNOWN
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING LUGS OF ELEVATOR HINGE EYEBOLT STA XHS=50 AROUND BUSHINGS, WAS FOUND ON LH AND RH SIDE. SUMMARY OF NRC 00775: ELEVATOR HINGE EYEBOLT STA XHS=50 ON LH AND RH SIDE WERE REPAIRED PER ER/A 618032-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 618032-14 REV 2. ASSOCIATED ER/A 14-618032.
